Repositorio de producción científica de la Universidad de Sevilla

Combining local and non-local terms in a nonlinear elliptic problem

 

Advanced Search
 

Show simple item record

dc.creator Sobreira de Araujo Correa, Francisco Júlio es
dc.creator Suárez Fernández, Antonio
dc.date.accessioned 2016-07-05T10:37:27Z
dc.date.available 2016-07-05T10:37:27Z
dc.date.issued 2012-03-30
dc.identifier.citation Sobreira de Araujo Correa, F.J. (2012). Combining local and non-local terms in a nonlinear elliptic problem. Mathematical Methods in the Applied Sciences, 35 (5), 547-563.
dc.identifier.issn 0170-4214 es
dc.identifier.issn 1099-1476 es
dc.identifier.uri http://hdl.handle.net/11441/43160
dc.description.abstract In this paper we study the existence, uniqueness, multiplicity and stability of positive solution of a non-linear elliptic problem that combines local and non-local terms taking the form of an integral in space. The proofs are mainly based on fixed point theorems, bifurcation techniques, sub-supersolutions and continuation arguments. es
dc.description.sponsorship Conselho Nacional de Desenvolvimento Científico e Tecnológico (Brasil) es
dc.description.sponsorship Fondo Europeo de Desarrollo Regional es
dc.description.sponsorship Ministerio de Ciencia e Innovación es
dc.format application/pdf es
dc.language.iso eng es
dc.publisher Wiley es
dc.relation.ispartof Mathematical Methods in the Applied Sciences, 35 (5), 547-563.
dc.rights Attribution-NonCommercial-NoDerivatives 4.0 Internacional *
dc.rights.uri http://creativecommons.org/licenses/by-nc-nd/4.0/ *
dc.subject Non-local elliptic equations es
dc.subject Bifurcation techniques es
dc.subject A priori bounds es
dc.title Combining local and non-local terms in a nonlinear elliptic problem es
dc.type info:eu-repo/semantics/article es
dc.type.version info:eu-repo/semantics/acceptedVersion es
dc.rights.accessrights info:eu-repo/semantics/openAccess es
dc.contributor.affiliation Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico es
dc.relation.projectID 301603/2007-3 es
dc.relation.projectID MTM2009-12367 es
dc.relation.publisherversion http://dx.doi.org/10.1002/mma.1592
dc.identifier.doi 10.1002/mma.1592 es
dc.contributor.group Universidad de Sevilla. FQM131: Ec.diferenciales,Simulacion Num.y Desarrollo Software es
idus.format.extent 28 p. es
dc.journaltitle Mathematical Methods in the Applied Sciences es
dc.publication.volumen 35 es
dc.publication.issue 5 es
dc.publication.initialPage 547 es
dc.publication.endPage 563 es
dc.identifier.idus https://idus.us.es/xmlui/handle/11441/43160
Size: 262.3Kb
Format: PDF

This item appears in the following Collection(s)

Show simple item record